About the existence of integrable solutions of a functional-integral equation.

G. Emmanuele

Revista Matemática de la Universidad Complutense de Madrid (1991)

  • Volume: 4, Issue: 1, page 65-69
  • ISSN: 1139-1138

Abstract

top
We improve (in some sense) a recent theorem due to Banas and Knap (1989) about the existence of integrable solutions of a functional-integral equation.

How to cite

top

Emmanuele, G.. "About the existence of integrable solutions of a functional-integral equation.." Revista Matemática de la Universidad Complutense de Madrid 4.1 (1991): 65-69. <http://eudml.org/doc/44286>.

@article{Emmanuele1991,
abstract = {We improve (in some sense) a recent theorem due to Banas and Knap (1989) about the existence of integrable solutions of a functional-integral equation.},
author = {Emmanuele, G.},
journal = {Revista Matemática de la Universidad Complutense de Madrid},
keywords = {Ecuaciones integrales; Soluciones; integrable solutions; functional-integral equations; Tikhonov fixed point theorem},
language = {eng},
number = {1},
pages = {65-69},
title = {About the existence of integrable solutions of a functional-integral equation.},
url = {http://eudml.org/doc/44286},
volume = {4},
year = {1991},
}

TY - JOUR
AU - Emmanuele, G.
TI - About the existence of integrable solutions of a functional-integral equation.
JO - Revista Matemática de la Universidad Complutense de Madrid
PY - 1991
VL - 4
IS - 1
SP - 65
EP - 69
AB - We improve (in some sense) a recent theorem due to Banas and Knap (1989) about the existence of integrable solutions of a functional-integral equation.
LA - eng
KW - Ecuaciones integrales; Soluciones; integrable solutions; functional-integral equations; Tikhonov fixed point theorem
UR - http://eudml.org/doc/44286
ER -

Citations in EuDML Documents

top
  1. Giovanni Emmanuele, Existence of solutions of a functional-integral equation in infinite dimensional Banach spaces
  2. Filippo Cammaroto, Paolo Cubiotti, Implicit integral equations with discontinuous right-hand side
  3. Filippo Cammaroto, Paolo Cubiotti, Vector integral equations with discontinuous right-hand side
  4. Giovanni Anello, Paolo Cubiotti, Non-autonomous implicit integral equations with discontinuous right-hand side
  5. Paolo Cubiotti, Non-autonomous vector integral equations with discontinuous right-hand side

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.